# SDR SWIA201334374

- Difficulty date: August 20, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 27,368 hours, 16,726 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRO 3 LOW PRESSURE CAUTION MESSAGE.  FLT#4970 REPLACED FLEX HOSE ASSEMBLY.  PN AE13578-12.
